Jump to content
CrazyBoards.org

Moth

Member
  • Content Count

    1
  • Joined

  • Last visited

About Moth

  • Rank
    Member
  1. Hi! I'm new here and very new to this type of medication. I recently went to see a doctor who recommended I try venlafaxine and gave me prescription for 37.5 mg once a day for the first week and eventually working my way up to a higher dose. I tried the first 37.5 dose yesterday, both the doctor and pharmacist told me it would take at last 4 weeks or so to notice anything different. I took the pill with some cereal around 3:30 pm, and at about 9-10pm I started to feel a bit off. My stomach had started to bother me, it wasn't too odd to me at first because I'd eaten somewhat poorly all day, My boyfriend offered to make some food and he got me a sandwich. The nausea got much worse, I felt hungry but I could barely even look at the sandwich he'd put out because I started to feel like I was going to throw up. My head started to swim, I started to feel really dazed, my mind kept going in between being off in lala land and getting super focused on stuff like my hand, blanket seams etc. I felt shaky and feverish, my boyfriend said it wasn't running a temperature when he checked my head but told me my face looked really flushed. I started to feel really panicky at some points. I was drowsy as well and when my nausea eventually went down a little I drank my water, forced a couple bites of my sandwich and went to bed. I woke up numerous times in my sleep and had a difficult time falling back asleep when this happened. Today I'm not taking it, I don't know if I'm not giving it a fair chance since it was only one day and it's likely my issues could have come from eating poorly in the first place, but between my experience last night and seeing that the withdrawl symptoms can be so extreme, I'm starting to question taking this medication. I'm not coming up with much searching for other people experiencing this, though. I suppose I could have just happened to have some sort of a bug in the first place? placebo effect? It seems like a really delayed side effect. I'm having trouble turning up any info if this is a known issue with the medication or just me. Edit: eugh and just now I see there's an entire subforum for side-effects, sorry!
×
×
  • Create New...